# SDR JBXA9900128

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11485
- Engine: Rroyce TAY65015
- System (JASC): 2760 · Drag Control System
- Part: Transducer
- Part number: 60042752
- Condition: Failed
- Location: Nr 4 Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 9 RDU - BOS, ON TAKEOFF AT APPROX 75 KTS HAD LIFT DUMPER FAULT ON LEFT MFDU.  ABORTED TAKEOFF AND RETURNED TO GATE.  PERFORMED OPS CHECK OF PSEU, NO FAULT NOTED.  LIFT DUMPERS CHECKED GOOD IAW AMM 31-41-01.  REMOVED AND REPLACED NR 4 WHEEL SPEED TRANSDUCER.  OPS CHECK GOOD IAW AMM 32-45-02.
